Header

UZH-Logo

Maintenance Infos

2D and 3D topological field theories for generalized complex geometry


Cattaneo, A S; Qiu, I; Zabzine, M (2010). 2D and 3D topological field theories for generalized complex geometry. Advances in Theoretical and Mathematical Physics, 14(2):695-725.

Abstract

Using the Alexandrov–Kontsevich–Schwarz–Zaboronsky (AKSZ) prescription we construct 2D and 3D topological field theories associated to generalized complex manifolds. These models can be thought of as 2D and 3D generalizations of A- and B-models. Within the BV framework we show that the 3D model on a two-manifold cross an interval can be reduced to the 2D model.

Abstract

Using the Alexandrov–Kontsevich–Schwarz–Zaboronsky (AKSZ) prescription we construct 2D and 3D topological field theories associated to generalized complex manifolds. These models can be thought of as 2D and 3D generalizations of A- and B-models. Within the BV framework we show that the 3D model on a two-manifold cross an interval can be reduced to the 2D model.

Statistics

Citations

Dimensions.ai Metrics
13 citations in Web of Science®
14 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

66 downloads since deposited on 23 Dec 2010
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Physical Sciences > General Physics and Astronomy
Language:English
Date:2010
Deposited On:23 Dec 2010 15:59
Last Modified:28 Jun 2022 11:08
Publisher:International Press
ISSN:1095-0753
OA Status:Hybrid
Publisher DOI:https://doi.org/10.4310/ATMP.2010.v14.n2.a9
Related URLs:http://projecteuclid.org/euclid.atmp/1288619156
  • Content: Accepted Version